RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 58, Issue 5(353)  


On some classical problems of descriptive set theory
V. G. Kanovei, V. A. Lyubetskii
3
Monotone Boolean functions
A. D. Korshunov
89
Boson-fermion correspondence and quantum integrable and dispersionless models
A. K. Pogrebkov
163

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Characterization of the set of “ergodic directions” in Novikov's problem of quasi-electron orbits in normal metals
R. De Leo
197
Massey triple products in the cohomology of moment-angle complexes
I. V. Baskakov
199
Global $L^2$ estimates for a class of Fourier integral operators with symbols in Besov spaces
M. Sugimoto, M. V. Ruzhansky
201

Mathematical Events
New Russian–French collaboration
203
Fourth European Congress of Mathematics
207
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018